MAUDE Adverse Event Report: MEDTRONIC, INC.; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

MEDTRONIC, INC.; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 11E84R1
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of hypertension.Procedure this day for coronary artery bypass graft; prior to using product, the antegrade cannula was observed to be misshaped and not used.A new set was opened and used for the procedure.No known harm to patient.

Brand Name
NA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC, INC.
4600 nathan lane north
plymouth MN 55442
MDR Report Key10337820
Report Number10337820
Device Sequence Number3854016
Product Code DWF
UDI-Device Identifier00763000359980
UDI-Public(01)00763000359980(17)230505(10)219975317
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/22/2020
Report Date (Section F) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11E84R1
Device Lot Number219975317
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/29/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight107
Date Report Sent to FDA07/22/2020